# SDR EIA2006384

- Difficulty date: December 5, 2006
- Submitted: December 11, 2006
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: S1356B37
- Part serial: 0017J
- Condition: Burned Out
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK LEFT EMERGENCY EXIT LIGHT WILL NOT TEST.  REPLACED EMERGENCY EXIT LIGHT ASSY PER 747 MM 33-51-09, PG 401.  OP CHECKS GOOD.  DO NOT SUBMIT PENDING A/C TIMES.
